For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Drugs & Addiction
Mixing depressants and stimulants
Posted on: 12/29/2002
What does happen when you mix depressants and stimulants together and take it as one thing. (Please let me know theirs nothing on the Internet about it).
This practice is really dangerous - for several reasons. First, your body is receiving mixed messages and you may not be able to predict or stop its response. Second, one drug may change how your body deals with the second drug, again, taking your control away. Each drug affects your body differently - so every combo will have different effects and risks.
Nancy Brown, Ph.D